Menu

DR. EBRAHIM AHMED ALI ABDULLA MALALLA Publications

Journals

  • On a Batch arrival Queue with Second Optional Service, Random Breakdowns, Delay Time for Repairs to Start and Restricted Admissibility of Arrivals During Breakdown Periods’, Madan, Kailash C. and Malalla, E. (2017), Journal of Mathematical and Computational Science (UK), Vol. 7, No. 1, pp. 175-188.
    Journal linkResearch area: Computer Science
  • A Single Server Bulk  Queue with Random failures and Two Phase Repairs with Delay’, Madan, Kailash C. and Malalla E. (2015), Investigacion Operacional (Cuba), Vol. 36, No. 1, pp. 45-59.
    Journal linkResearch area: Computer Science
  • Devroye and E. Malalla, “On the k-orientability of random graphs,” Discrete Mathematics, vol. 309 (6), pp. 1476—1490, 2009.
    Journal linkResearch area: Computer Science
  • Malalla, “Two-way Chaining for Non-uniform Distributions,” International Journal of Computer Mathematics, vol. 85, DOI. 10.1080/00207160802132871, 2008.
    Journal linkResearch area: Computer Science
  • Dalal, L. Devroye, E. Malalla, and E. McLeish “Two-way chaining with reassignment,” SIAM Journal on Computing, vol. 35 (2), pp. 327—340, 2005.
    Journal linkResearch area: Computer Science

Conferences

  • Malalla, “Multiple-Choice Allocations with Fixed Densities,” in: Proceedings of the 9th International Conference for Young Computer Scientists (ICYCS 2008), pp.1—8, 2008.
    Conference linkResearch area: Computer Science
  • Malalla, “Estimation of the k-Orientability Threshold,” in: Proceedings of the 9th International Conference for Young Computer Scientists (ICYCS 2008), pp. 100—105, 2008.
    Conference linkResearch area: Computer Science

Publications

Selected Articles Published in Refereed Journals
    • Madan and E. Malalla, “A Single Server Bulk Input Queue with Random Failures and Two Phase Repairs with Delay,” Investigación Operacional, vol. 36 (1), pp. 45—59, 2015.
    • Malalla, “Two-way chaining for non-uniform distributions,” International Journal of Computer Mathematics,  87 (2), pp. 454—473, 2010. Link
    • Devroye and E. Malalla, “On the k-orientability of random graphs,” Discrete Mathematics,  309 (6), pp. 1476—1490, 2009. Link
    • Dalal, L. Devroye, E. Malalla, and E. McLeish “Two-way chaining with reassignment,” SIAM Journal on Computing, vol. 35 (2), pp. 327—340, 2005. Link
Selected Papers in Published Refereed Proceedings
  • Malalla, “Multiple-Choice Allocations with Fixed Densities,” in: Proceedings of the 9thInternational Conference for Young Computer Scientists (ICYCS 2008), 1—8, 2008. Link
  • Malalla, “Estimation of the k-Orientability Threshold,” in: Proceedings of the 9thInternational Conference for Young Computer Scientists (ICYCS 2008),  100—105, 2008. Link
  • Malalla, “Non-uniform Randomized Balanced Allocations,” in: Proceedings ofthe 1st International Conference on Digital Communications and Computer Applications, pp. 1—15, 2007.